# SDR ASAA1149784

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654769010
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION PANEL HAS CORROSION MULTIPE PLACES BS 807 TO BS 947.  REMOVED TRANSITION PANEL, FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 05 AND 51 40 02.
